# SDR RRXA98543

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5615752515
- Condition: Misdrilled
- Location: Frame 600
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 600 WITH MISDRILLED HOLE AT LT CUSP.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE AND STRAP IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R69, DC-8 SRM 51-1-21 AND AREA TREATED IAW DC-8 SRM 51-1-8.
